Archive for the ‘Doctors that have been poisoned by a Quinolone’ Category

Dear Doctor letter

Here is a Dear Doctor letter from a doctor who has been poisoned from Levaquin for several years. Noted in the letter is that the incidence of these reactions is much higher than previously reported. Does anybody honestly believe that quinolone manufacturers are stating the truth about the incidence of side effects? I posted about a week ago [...]

Antibiotics side effects

Some antibiotics overprescribed, effects not widely known When Dr. J.T. Cooper hobbles around his Marietta medical office, the boot brace on his right foot is a reminder of a danger posed by some of the most popular — and misprescribed — antibiotics on the market. Like thousands of others who have taken Levaquin, Cipro and [...]

Dr. Edward Cooper’s Avelox poisoning.

Edward’s Story I am a 54 y/o urgent care physician who was 8 months into rehabbing after ACL reconstructive knee surgery, progressing to the point that I was running regularly.I have recurrent sinus infections and had been advised by my ENT to have sinus surgery. I had been taking Augmentin for about a week but [...]


Design by Aaron Melvin